Tohoku Mathematical Journal

Integrability of non-negative trigonometric series, II

R. P. Boas, Jr.

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 16, Number 4 (1964), 368-373.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243647

Digital Object Identifier
doi:10.2748/tmj/1178243647

Mathematical Reviews number (MathSciNet)
MR0178307

Zentralblatt MATH identifier
0133.02402

Subjects
Primary: 42.11

Citation

Boas, R. P. Integrability of non-negative trigonometric series, II. Tohoku Math. J. (2) 16 (1964), no. 4, 368--373. doi:10.2748/tmj/1178243647. https://projecteuclid.org/euclid.tmj/1178243647


Export citation

References

  • [1] R. P. BOAS, Jr., Integrability of nonnegative trigonometric series, Tohoku Math. Journ. 14(1962), 363-368.
  • [2] S. M. EDMONDS, The Parseval formulae for monotonic functions, I, H, M, IV, Proc Cambridge Phil. Soc., 43(1947), 289-306; 46(1950), 231-248, 249-267; 49(1953), 218-229.
  • [3] B. Sz.-NAGY, Series et integrales de Fourier des functions monotones non bornees, Acta Sci. Math. (Szeged) 13(1949), 118-135.

See also

  • Original Paper: Ralph Philip Boas. Integrability of nonnegative trigonometric series. Tohoku Math. J., Volume 14, Number 4 (1962), pp. 363-368.